ITEM METADATA RECORD
Title: An adaptive approach to cube based quasi-Monte Carlo integration on R^d
Authors: Pillards, Tim ×
Vandewoestyne, Bart
Cools, Ronald #
Issue Date: 2010
Publisher: North Holland Pub. Co.
Series Title: Mathematics and Computers in Simulation vol:80 pages:1104-1117
Abstract: The standard domain for quasi-Monte Carlo approximations is the unit cube. Recently, much research has been done to make quasi-Monte Carlo methods applicable to the real space. Mathé and Wei proposed an algorithm that splits R^d into cubes. One of the difficulties with their approach is that the user needs to know the decay factor of the problem
beforehand. We propose an adaptive approach where the algorithm itself determines how to distribute the points. We also prove an optimal distribution of N points over several quasi-Monte Carlo integrations.
ISSN: 0378-4754
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science